# SDR 0602296638

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Aircraft time: 78,915 hours, 10,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, FOUND DOOR 1 LEFT EMERGENCY EXIT SIGN WILL NOT TURN ON.  MAINTENANCE REMOVED AND REPLACED BATTERY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
